# SDR DALA2022101206579

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 68,472 hours, 22,438 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 ERA 602868-14 ISSUED FOR INTERCOSTAL AT STATION 1540-1560, S-27R TO S-29R. CORRECTIVE ACTION: REF ERA 602868-14. (2446274)
